# SDR 97UAL900591

- Difficulty date: August 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4719U
- Make and model: Boeing 747122
- Aircraft serial: 19880
- Engine: Pwa JT9D7A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 60B0002381
- Condition: Chafed
- Location: Apu
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

APU FIRE WARNING LIGHT CAME ON.  PULLED FIRE HANDLE AND DISCHARGED FIRE BOTTLE, LIGHT WENT OUT.  HAPPENED WHILE IN CLIMB 10 MINUTES AFTER TAKEOFF AND 20 MINUTES AFTER APU SHUTDOWN ON GROUND.  APU FIRE DETECTION TEST OK AFTER SHUTDOWN.  *S/D*  FOUND B-LOOP UPPER SENSING ELEMENT WITH CHAFING AT SECOND CLAMP FROM LEFT CONNECTOR.  REPLACED UPPER AND LOWER FIRE LOOPS, OPS CHECKED OK.
